Please use this identifier to cite or link to this item: http://ena.lp.edu.ua:8080/handle/ntb/23385
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKaczorek, Tadeusz-
dc.date.accessioned2014-02-11T13:36:17Z-
dc.date.available2014-02-11T13:36:17Z-
dc.date.issued2013-
dc.identifier.citationKaczorek T. Positive fractional and cone fractional linear systems with delays / Tadeusz Kaczorek // Computational Problems of Electrical Engineering. – 2013. – Volume 3, number 1. – P. 41–51. – Bibliography: 61 titles.uk_UA
dc.identifier.urihttp://ena.lp.edu.ua:8080/handle/ntb/23385-
dc.description.abstractThe positive and cone fractional continuous-time and discrete-time linear systems are addressed. Sufficient conditions for the reachability of positive and cone fractional continuous-time linear systems are given. Necessary and sufficient conditions for the positivity and asymptotic stability of the continuous-time linear systems with delays are established. The realization problem for positive fractional continuous-time systems is formulated and solved. Necessary and sufficient conditions for the positivity and practical stability of fractional linear discrete-time systems are established. The linear matrix inequality (LMI) approaches are applied to testing the asymptotic stability of the positive fractional discrete-time linear systems. Sufficient conditions for the existence are established and procedures for computation of positive and cone realizations of the discrete-time linear systems are proposed. У статті розглянуто додатні та конічні дробові неперервні та дискретні в часі лінійні системи. Наведено достатні умови для досяжності таких систем. Встановлено необхідні та достатні умови для додатності та асимптотичної стабільності неперервних у часі лінійних систем із затримкою. Сформульовано та розв’язано проблему реалізації додатних дробових неперервних у часі систем. Встановлено необхідні та достатні умови для додатності та практичної стабільності дробових дискретних у часі лінійних систем Застосовано підхід лінійної матричної нерівності (JIMH) для перевірки асимптотичної стабільності додатних дробових дискретних у часі лінійних систем. Встановлено достатні умови для існування та запропоновано процедури для розрахунку додатних та конічних реалізацій дискретних у часі лінійних систем.uk_UA
dc.language.isoenuk_UA
dc.publisherPublishing House of Lviv Polytechnic National Universityuk_UA
dc.subjectfractionaluk_UA
dc.subjectpositiveuk_UA
dc.subjectcontinuous-timeuk_UA
dc.subjectdiscrete-timeuk_UA
dc.subjectlinearuk_UA
dc.subjectsystemuk_UA
dc.subjectreachabilityuk_UA
dc.subjectcontrollabilityuk_UA
dc.subjectrealization problemuk_UA
dc.subjectLMI approachuk_UA
dc.titlePositive fractional and cone fractional linear systems with delaysuk_UA
dc.title.alternativeДодатні дробові та конічні дробові лінійні системи із затримкоюuk_UA
dc.typeArticleuk_UA
Appears in Collections:Computational Problems Of Electrical Engineering. – 2013. – Vol. 3, No. 1

Files in This Item:
File Description SizeFormat 
9-41-51.pdf222,76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.